# SDR R61A2024010300774

- Difficulty date: January 3, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 33,824 hours, 24,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065639005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - AFT SERVICE DOOR AFT EVACUATION SLIDE FITTING SERRATED SLIDE SHIM FORWARD NUT HOLDER PLATE HAS SIGNS OF CORROSION ON BOTTOM SIDE OF LOWER BEAM.  REMOVED AND REPLACED AFT SERVICE DOOR LOWER BEAM AND AFT EVACUATION SLIDE FITTING FWD NUT HOLDER PLATE.
